# SDR USAA061025

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 51,900 hours, 51,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW HOLE ABOVE STR 25 FWD FRAME/AFT CARGO DOOR CRACKED.  REMOVED DAMAGED SKIN AND INSTALLED FABRICATED SKIN IAW SRM 53-60-15, DEFECT SIZE: .50 INCH.
